# SDR USAA960458

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Aft Service Door
- Part time: 35,210 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK, VISUAL INSPECTION FOUND 1 INCH CRACK AT LOWER HINGE CUT OUT ON A/C AFT SERVICE DOOR SKIN.  INSTALLED FUSELAGE SKIN REPAIR AND REPAIRED PER SRM 53-30-3.  (X)
